Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On phertermine, did not take the pill for the day while taking next choice, have diarrhea since. Normal?

Hi ok i have a question im on phertermine but on monday i did not take my pill because i had to take the next choice pill i resume phertermine on tuesday and have been having diareah :/ for the past 4 days is this normal? Is it because I m taking phertermine or is it a side effect on next choice pill I ve taken plan b before and this had never happened to me please help & thanks
Asked On : Tue, 2 Oct 2012
Answers:  0 Views:  68 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor